An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

I promised

Discussion in 'Cocaine' started by starryeyed, Nov 24, 2018.

  1. starryeyed

    starryeyed Member

    Should have been over the come down hours ago. Called a hotline, helped to talk for a little while. Called my husband to confess my problem - again. Want so bad to end all of this. Trying to get over the comedown and fall asleep. Had several drinks, swallowed every sort of pill that made sense in the house (even the dogs' old medication). Not sure what is now causing the symptoms - stressed out, heavy breathing, dizzy, blurry vision, throwing up...Just want to feel 'normal'. Tired. Scared. Overwhelmed. Have to change. Ready for change.
  2. True concern

    True concern Community Champion

    @starryeyed I only have this advice at this time,I will respond further later but considering you took every pill "That makes sense including the dog's medicine and you're symptoms I strongly suggest you go to the E.R.NOW
    deanokat likes this.
  3. True concern

    True concern Community Champion

    That is not a high tolerance.....that is overdosing!!Please seek help or one day you won't wake up.I know I've been there,I was pronounced dead once and I opened my eye's just before the white sheet covered my face
  4. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @starryeyed... How are you doing today? Did you go to the emergency room? I have to tell you, taking a bunch of pills, and taking them with alcohol no less, is not the way to try and get over the come down. Please consider seeking medical attention. I am worried about your well-being.

    Sending healing energy your way. We are here for you, my friend.
    True concern likes this.
  5. starryeyed

    starryeyed Member

    It was more than the come down... it was everything coming to cumulation that the way I have been living can’t continue. It was the helplessness of neon at the end of my rope.
    But I hung on. I threw up a bunch. I’ve been shaking and sweating through withdrawal for 2 days. I am still here.
    True concern likes this.
  6. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Glad you're still with us, @starryeyed. Anytime you get to the end of your rope, try to tie a knot and hang on. Life isn't easy. We just have to learn to deal with the ups and downs the best we can, without relying on substances. I hope your withdrawal gets better and that you're feeling better soon. Lean on us whenever you need to, okay?
    True concern likes this.
  7. True concern

    True concern Community Champion

    Stay Strong and NEVER GIVE UP,WE CARE LEAN ON US
    deanokat likes this.